# SDR AALA201810099010

- Difficulty date: October 7, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 46,825 hours, 30,168 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3351
- Condition: Leaking
- Location: Zone 200
- Part time: 28,662 hours, 19,431 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT,  SMELLED AN ODOR OF DIRTY SOCKS.  SHORT TIME LATER FLIGHT ATTENDANTS CALLED TO REPORT OF THE SAME ODOR.  THE AIRCRAFT WAS GROUNDED.   ACCOMPLISHED INITIAL TROUBLESHOOTING IAW J/C 26L00021001,  AND J/C 26L00021002.   DETERMINED THE APU TO BE THE SOURCE OF THE ODOR.   AIRCRAFT DRY WASHED IAW J/C 26L00012005.  COMPLIED WITH ECS DECONTAMINATION IAW J/C 26L00021004.  AFTER DECONTAMINATION RAN PACKS FOR 30 MINUTES. NO ODOR NOTED.
